# SDR UALA2013042903002

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,086 hours, 13,111 cycles
- Engine: Pwa PW4077
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Nut
- Condition: Missing
- Location: Electrical Stud
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE, ENGINE CONTROL RT, FOUND ON RT 2.9 STABILITY BLEED VALVE -A- THERMOCOUPLE PROBE,  ONE NUT MISSING ON ELECTRICAL STUD.  REPLACED IAW MM 75-32-06.  ACCOMPLISHED ENGINE CHECK NR 12 2.9 BLEED VALVE SYSTEM IAW MM 71-08.  ALL TEST PASSED.  RIGHT ENGINE OK FOR SERVICE.
